# SDR 2012FA0000167

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: General aviation
- Aircraft: N891DF
- Make and model: Cessna 208B
- Aircraft serial: 2081148
- Aircraft time: 3,086 hours, 2,186 cycles
- Engine: Pwa PT6*
- Engine time: 3,086 hours, 2,186 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 26221102
- Condition: Worn
- Location: Flap Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT COMPLAINED OF EXCESSIVE ROLL DURING LANDING WITH FULL FLAPS, INSPECTION FOUND THE RT AND LT INBD AFT FLAP BELLCRANKS TO HAVE EXCESSIVE PLAY IN ITS ATTACH BRACKETS.  DURING DISASSEMBLY A TORQUE CHECK WAS DONE ON THE CENTER STUD AND FOUND TO BE UNDER THE TORQUE VALUE OF 35"LBS WHICH IN TURN WAS A .2500 TURN OF THE STUD.  AFTER COMPLETE DISASSEMBLY OF BOTH INBD BELLCRANKS IT WAS FOUND THAT BOTH RT AND LT UPPER BRACKETS HAD EXCESSIVE WEAR IN THE CENTER HOLE.  REPLACED UPPER ATTACH BRACKETS AND VERIFIED FLAP RIGGING.
